African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

A multi-algorithm data mining classification approach for bank fraudulent transactions

Oluwafolake Ayano
  • Oluwafolake Ayano
  • Department of Computer Science, University of Ibadan, Nigeria.
  • Google Scholar
Solomon O. Akinola
  • Solomon O. Akinola
  • Department of Computer Science, University of Ibadan, Nigeria.
  • Google Scholar


  •  Received: 22 February 2017
  •  Accepted: 19 April 2017
  •  Published: 30 June 2017

How to cite this article

APA /
Ayano, O., & Akinola, S. O. (2017). A multi-algorithm data mining classification approach for bank fraudulent transactions. African Journal of Mathematics and Computer Science Research, 10(1), 5-13 .
Chicago /
Oluwafolake Ayano and Solomon O. Akinola. "A multi-algorithm data mining classification approach for bank fraudulent transactions." African Journal of Mathematics and Computer Science Research 10, no. 1 (2017): 5-13 .
MLA /
Oluwafolake Ayano and Solomon O. Akinola. "A multi-algorithm data mining classification approach for bank fraudulent transactions." African Journal of Mathematics and Computer Science Research 10.1 (2017): 5-13 .